JournalsprimsVol. 7, No. 1pp. 95–104

Boundary Values of Hyperfunction Solutions of Linear Partial Differential Equations

  • Hikosaburo Komatsu

    University of Tokyo, Japan
  • Susumu Isonaga

    University of Tokyo, Japan
Boundary Values of Hyperfunction Solutions of Linear Partial Differential Equations cover
Download PDF

Cite this article

Hikosaburo Komatsu, Susumu Isonaga, Boundary Values of Hyperfunction Solutions of Linear Partial Differential Equations. Publ. Res. Inst. Math. Sci. 7 (1971), no. 1, pp. 95–104

DOI 10.2977/PRIMS/1195193784